# SDR QXEA201312310001

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 29,318 hours, 30,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85537506
- Condition: Dented
- Location: Frame 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENT DAMAGE LOCATED IN THE BOTTOM FUSELAGE SKIN PANEL, REAR PRESSURE BULKHEAD FRAME NR 1 AND STRINGERS 30P-30S.  COMPLIED WITH TASK CARD RD8/4-55-926.  NO FURTHER ACTION REQUIRED.
